Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is jaw tightness a Klonopin withdrawal symptom?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3052 Questions
Question
i took viibyrd 40 mg for 4 weeks and klonopin about .5mg a day for 90 days. i have been off viibyrd for 22 days and off the klonopin for 7. im having tightness in neck jaw and throat off and on. my stomach and gastro area feel upset along with testicular irritation from time to time in the last few days. no fever urination is fine no swelling. is this klonopin withdrawl. also headache off and on
Mon, 11 Jun 2018 in Pregnancy
 
 
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
Yes,it can occur due to withdrawal of klonopin.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
Klonopin sudden withdrawal may cause this type of symptoms but viibryd sudden withdrawal may also cause some side effects.
To avoid these side effects we have to reduce the dose of the drug than slowly withdraw the drug( under supervision of a doctor).
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by
 
Follow-up: Is jaw tightness a Klonopin withdrawal symptom? 40 minutes later
its been 7 days now since klonopin. will i be through the worst soon. can it also have lower back pain. isthat also from it
 
 
Answered by Dr. Richa Agarwal 2 minutes later
Brief Answer:
It can be due to it.

Detailed Answer:
Hello dear,
Yes,your symptoms may get deteriorate but lower back pain could be due to it or it can be due to calcium and vitamin D3 deficiency.
Take some calcium and apply hot fomentation on back.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor